# SDR DALA1303700125

- Difficulty date: January 11, 2013
- Submitted: February 11, 2013
- Operation: Air carrier
- Aircraft: N125DL
- Make and model: Boeing 767332
- Aircraft serial: 24075
- Aircraft time: 77,745 hours, 33,916 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Washer
- Condition: Migrated
- Location: Fitting Bolts
- Component: Fitting
- Component part number: 111T40208
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHMENT OF EA 01-499890-03AD ME12 WORK CARD STEP 30,  FOUND TENSION BOLT'S SELF AUGMENT WASHER RIDING ON RADIUS OF INTERNAL BATHTUB FITTING.  INSTALLATION OF NEW REPLACEMENT LONGERON FITTING TENSION BOLTS CARRIED OUT IAW PRI 509717-14, REV 1, REF NRC'S AND CARDS : 100-037, 100-245 AND EA 01-499898-03AD OPN NR 1201.
